Lybrate Logo
Get the App
For Doctors
Login/Sign-up
Book Appointment
Treatment
Ask a Question
Plan my Surgery
Health Feed
Nitasha  Chaudhary

Dr. Nitasha Chaudhary

General Physician
Moga
₹ 150 at clinic
99 online

Clinic on call

Moga
Consultation Fee: ₹ 150
View All Slots

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well...read more

Doctor Information

Speciality

  • General Physician

Other treatment areas

  • Thyroid Specialist
  • Behavioral Medicine Specialist
  • Dietitian/ Nutritionist
  • Diabetologist
  • Counselling Psychologist
  • Thyroid Specialist
  • Behavioral Medicine Specialist
  • Dietitian/ Nutritionist
  • Diabetologist
  • Counselling Psychologist

Clinic Location

Moga

Clinic of Dr. Nitasha Chaudhary

Clinic's NameFees
Clinic on call150
Get Help
Reviews
Services
QnA

Book Clinic Appointment with Dr. Nitasha Chaudhary

clinic-icon

Clinic on call

Moga
4.3
₹ 150 at clinic
See all timings

Question and Answers

S

Sandeep Madan

male • 44 Year Old • Jan 24, 2024 • new delhi

Does having the low level of vitamin d and b12 prove a strong reason of developing the symptoms like redness, itching, pricking, heatness and rashes on skin?

Nitasha Chaudhary

2 months ago

Hey good evening the answer is no these deficiency can not cause skin rashes however decreased vitamin b3 can be a cause for this.

A

Arshu

female • 21 Year Old • Jan 16, 2024 • Chennai

Sir I have a dryness around my mouth became so black I got a skinshine cream from medical store I have used for 2 days now my skin became soo dry and red patch i'm havin ...read more

Nitasha Chaudhary

3 months ago

Hey good morning this is a very common symptom of dryness in winters do not need to worry rather than using any medical appointment vaseline jelly results are far better ...read full answer

9

9991787944

male • Jan 12, 2024 • Gurgaon

Hello I have over thinking problem and sometimes after eating little bit spicy food I feel head heavy and also feel acidity and gastric problem also and this problem com ...read more

Nitasha Chaudhary

3 months ago

Hello hope you are doing well this is a very common problem these day we can solve this issue by maintaining a proper diet lifestyle and a very light medicine if needed ...read full answer

A

Asila

female • 32 Year Old • Jan 12, 2024 • Mumbai

I gave her iron medicine ferrous ascorbate. She got fever at night with chills. This has happened 2nd time before also she showed same reaction to iron med is it possibl ...read more

Nitasha Chaudhary

3 months ago

Yes this is a very common side effect or reaction kindly do not give iron if a patient is having these reaction to know more kindly book an appointment.